# SDR ASOA2014033110258

- Difficulty date: March 24, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 26,895 hours, 24,612 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 589-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS & GOUGES ON FUSELAGE SKIN & GROUND AIR DOOR, BS 589-605, S21-56R.  COMPLIED WITH REO 601R-53-61-5212 AND EC/TC REO 601R-53-61-5212.
